# SDR 9EKA02022015008

- Difficulty date: February 2, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N708LH
- Make and model: Snias AS332L
- Aircraft serial: 2201
- Aircraft time: 8,697 hours, 21,269 cycles
- Engine: Tmeca MAKILA1A
- Engine time: 25,214 hours, 54,060 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 332A54001004
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON A SCHEDULED INSPECTION, NR 1 ENG TO MGB FIREWALL FEED THROUGH FOUND CRACKED.
